# SDR F3LA200800186

- Difficulty date: April 6, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: D5361019720140
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION NOTED BOTH LEFT 1 AND RIGHT 1 GAP STRIPS CORRODED ON LOWER SURFACE.  MAINTENANCE REMOVED AND REPLACED LEFT 1 AND RIGHT 1 GAP STRIPS IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 53-12-12 PAGE BREAK 401.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
